# SDR CA060106004

- Difficulty date: January 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,295 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTING AIRPORT THE LT HEATED WINDSHIELD CRACKED.  TURNED AROUND AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS SENT TO MAINTENANCE WHO REPLACED THE WINDSHIELD.
